Max Planck Society - eDoc Server

http://edoc.mpg.de



Coarse regularity of solutions to a nonlinear sigma-model with Lp gravitino
Authors: Jost, J.; Wu, R.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 56
Issue / Number: 6
Sequence Number of Article: 154
Document Type: Article
ID: 741471.0


The JCMT Gould Belt Survey: A first look at IC 5146
Authors: Johnstone, D.; Ciccone, S.; Kirk, H.; Mairs, S.; Buckle, J.; Berry, D. S.; Broekhoven-Fiene, H.; Currie, M. J.; Hatchell, J.; Jenness, T.; Mottram, J. C.; Pattle, K.; Tisi, S.; Di Francesco, J.; Hogerheijde, M. R.; Ward-Thompson, D.; Bastien, P.; Bresnahan, D.; Butner, H.; Chen, M.; Chrysostomou, A.; Coudé, S.; Davis, C. J.; Drabek-Maunder, E.; Duarte-Cabral, A.; Fich, M.; Fiege, J.; Friberg, P.; Friesen, R.; Fuller, G. A.; Graves, S.; Greaves, J.; Gregson, J.; Holland, W.; Joncas, G.; Kirk, J. M.; Knee, L. B. G.; Marsh, K.; Matthews, B. C.; Moriarty-Schieven, G.; Mowat, C.; Nutter, D.; Pineda, J. E.; Salji, C.; Rawlings, J.; Richer, J.; Robertson, D.; Rosolowsky, E.; Rumble, D.; Sadavoy, S.; Thomas, H.; Tothill, N.; Viti, S.; White, G. J.; Wouterloot, J.; Yates, J.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: The Astrophysical Journal
Volume: 836
Issue / Number: 1
Start Page: id. 132 (21 pp)
Document Type: Article
ID: 742644.0


The JCMT Gould Belt Survey: A first look at SCUBA-2 observations of the Lupus I molecular cloud
Authors: Mowat, C.; Hatchell, J.; Rumble, D.; Kirk, H.; Buckle, J.; Berry, D. S.; Broekhoven-Fiene, H.; Currie, M. J.; Jenness, T.; Johnstone, D.; Mottram, J. C.; Pattle, K.; Tisi, S.; Di Francesco, J.; Hogerheijde, M. R.; Ward-Thompson, D.; Bastien, P.; Bresnahan, D.; Butner, H.; Chen, M.; Chrysostomou, A.; Coudé, S.; Davis, C. J.; Drabek-Maunder, E.; Duarte-Cabral, A.; Fich, M.; Fiege, J.; Friberg, P.; Friesen, R.; Fuller, G. A.; Graves, S.; Greaves, J.; Holland, W.; Joncas, G.; Kirk, J. M.; Knee, L. B. G.; Mairs, S.; Marsh, K.; Matthews, B. C.; Moriarty-Schieven, G.; Rawlings, J.; Retter, B.; Richer, J.; Robertson, D.; Rosolowsky, E.; Sadavoy, S.; Thomas, H.; Tothill, N.; Viti, S.; White, G. J.; Wouterloot, J.; Yates, J.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 467
Issue / Number: 1
Start Page: 812
End Page: 835
Document Type: Article
ID: 742534.0


The JCMT Gould Belt Survey: first results from SCUBA-2 observations of the Cepheus Flare region
Authors: Pattle, K.; Ward-Thompson, D.; Kirk, J. M.; Di Francesco, J.; Kirk, H.; Mottram, J. C.; Keown, J.; Buckle, J.; Beaulieu, S. F.; Berry, D. S.; Broekhoven-Fiene, H.; Currie, M. J.; Fich, M.; Hatchell, J.; Jenness, T.; Johnstone, D.; Nutter, D.; Pineda, J. E.; Quinn, C.; Salji, C.; Tisi, S.; Walker-Smith, S.; Hogerheijde, M. R.; Bastien, P.; Bresnahan, D.; Butner, H.; Chen, M.; Chrysostomou, A.; Coudé, S.; Davis, C. J.; Drabek-Maunder, E.; Duarte-Cabral, A.; Fiege, J.; Friberg, P.; Friesen, R.; Fuller, G. A.; Graves, S.; Greaves, J.; Gregson, J.; Holland, W.; Joncas, G.; Knee, L. B. G.; Mairs, S.; Marsh, K.; Matthews, B. C.; Moriarty-Schieven, G.; Mowat, C.; Rawlings, J.; Richer, J.; Robertson, D.; Rosolowsky, E.; Rumble, D.; Sadavoy, S.; Thomas, H.; Tothill, N.; Viti, S.; White, G. J.; Wouterloot, J.; Yates, J.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 464
Start Page: 4255
End Page: 4281
Document Type: Article
ID: 742509.0


The JCMT Plane Survey: first complete data release – emission maps and compact source catalogue
Authors: Eden, D. J.; Moore, T. J. T.; Plume, R.; Urquhart, J. S.; Thompson, M. A.; Parsons, H.; Dempsey, J. T.; Rigby, A. J.; Morgan, L. K.; Thomas, H. S.; Berry, D.; Buckle, J.; Brunt, C. M.; Butner, H. M.; Carretero, D.; Chrysostomou, A.; Currie, M. J.; deVilliers, H. M.; Fich, M.; Gibb, A. G.; Hoare, M. G.; Jenness, T.; Manser, G.; Mottram, J. C.; Natario, C.; Olguin, F.; Peretto, N.; Pestalozzi, M.; Polychroni, D.; Redman, R. O.; Salji, C.; Summers, L. J.; Tahani, K.; Traficante, A.; diFrancesco, J.; Evans, A.; Fuller, G. A.; Johnstone, D.; Joncas, G.; Longmore, S. N.; Martin, P. G.; Richer, J. S.; Weferling, B.; White, G. J.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 469
Issue / Number: 2
Start Page: 2163
End Page: 2183
Document Type: Article
ID: 742753.0


A global weak solution of the Dirac-harmonic map flow
Authors: Jost, J.; Liu, L.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Annales DE l'Institut Henri Poincaré / C
Document Type: Article
ID: 729133.0


Quantization for a nonlinear Dirac equation
Authors: Zhu, M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Proceedings of the American Mathematical Society
Volume: 144
Issue / Number: 10
Start Page: 4533
End Page: 4544
Document Type: Article
ID: 729024.0


Regularity at the free boundary for Dirac-harmonic maps from surfaces
Authors: Sharp, B.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 55
Issue / Number: 2
Sequence Number of Article: 27
Document Type: Article
ID: 729178.0


The JCMT Gould Belt Survey: A first look at dense cores in Orion B
Authors: Kirk, H.; Di Francesco, J.; Johnstone, D.; Duarte-Cabral, A.; Sadavoy, S.; Hatchell, J.; Mottram, J. C.; Buckle, J.; Berry, D. S.; Broekhoven-Fiene, H.; Currie, M. J.; Fich, M.; Jenness, T.; Nutter, D.; Pattle, K.; Pineda, J. E.; Quinn, C.; Salji, C.; Tisi, S.; Hogerheijde, M. R.; Ward-Thompson, D.; Bastien, P.; Bresnahan, D.; Butner, H.; Chen, M.; Chrysostomou, A.; Coude, S.; Davis, C. J.; Drabek-Maunder, E.; Fiege, J.; Friberg, P.; Friesen, R.; Fuller, G. A.; Graves, S.; Greaves, J.; Gregson, J.; Holland, W.; Joncas, G.; Kirk, J. M.; Knee, L. B. G.; Mairs, S.; Marsh, K.; Matthews, B. C.; Moriarty-Schieven, G.; Mowat, C.; Rawlings, J.; Richer, J.; Robertson, D.; Rosolowsky, E.; Rumble, D.; Thomas, H.; Tothill, N.; Viti, S.; White, G. J.; Wouterloot, J.; Yates, J.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: The Astrophysical Journal
Volume: 817
Issue / Number: 2
Start Page: id. 167 (23 pp)
Document Type: Article
ID: 731558.0


The JCMT Gould Belt Survey: a first look at Southern Orion A with SCUBA-2
Authors: Mairs, S.; Johnstone, D.; Kirk, H.; Buckle, J.; Berry, D. S.; Broekhoven-Fiene, H.; Currie, M. J.; Fich, M.; Graves, S.; Hatchell, J.; Jenness, T.; Mottram, J. C.; Nutter, D.; Pattle, K.; Pineda, J. E.; Salji, C.; Di Francesco, J.; Hogerheijde, M. R.; Ward-Thompson, D.; Bastien, P.; Bresnahan, D.; Butner, H.; Chen, M.; Chrysostomou, A.; Coudé, S.; Davis, C. J.; Drabek-Maunder, E.; Duarte-Cabral, A.; Fiege, J.; Friberg, P.; Friesen, R.; Fuller, G. A.; Greaves, J.; Gregson, J.; Holland, W.; Joncas, G.; Kirk, J. M.; Knee, L. B. G.; Marsh, K.; Matthews, B. C.; Moriarty-Schieven, G.; Mowat, C.; Rawlings, J.; Richer, J.; Robertson, D.; Rosolowsky, E.; Rumble, D.; Sadavoy, S.; Thomas, H.; Tothill, N.; Viti, S.; White, G. J.; Wouterloot, J.; Yates, J.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 461
Issue / Number: 4
Start Page: 4022
End Page: 4048
Document Type: Article
ID: 731507.0